This image is not available for purchase in your country.

Varicose eczema

Varicose eczema

M150/0253

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR P. MARAZZI / SCIENCE PHOTO LIBRARY DR P. MARAZZI / SCIENCE PHOTO LIBRARY

Caption

Varicose eczema on the lower leg of a 52-year-old man, two weeks after a course of antibiotics. This condition is caused by poor circulation in the veins and results in darkened patches and dry, scaly skin. Eczema is an inflammation of the skin accompanied by itching and blisters. Eczema may be treated using soothing ointments and corticosteroids. For the same leg before treatment with antibiotics, see M150/255.

Release details

Model release available. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}